# SDR SWAA2021110123058

- Difficulty date: September 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FLOOR PANEL SPLICE AT BS 887 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   LOCATED AND DRILLED A NEW FLOOR PANEL SPLICE IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED DRILLED HOLES IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.  INSTALLED ON CARD TTG8Q004G3K6.
